The list of ingredients above is provided for informational purposes only. Always check the actual product label in your possession for the most accurate ingredient information due to product changes or upgrades that may not yet be reflected on our web site.
Acne.org is not associated with this product. All proceeds from links go to charity.
[The prices listed above may change at any time and in some cases do not include shipping.]
I´m 25 years old male and I have never experienced any acne, except for pimple or two when in puberty.
Then suddenly at age of 25 I had most of my left face and forehead covered in acne. I was trying to control it by OTC products, but every one of them was completely useless, so finally I went to see a derm.
The doctor prescribed me Zineryt, which is topical antibiotic using Erythromycin. I applied it twice a day after washing my face. For a first few weeks, it seemed to just make big ones smaller. It was better but I was expecting more. I kept using it and voila, acne started to clear up in about 7th week and in 12 weeks the acne is gone.
So I'm a high school student and I barely have time in the morning to eat breakfast, so I would just take this pill with a glass of milk. About an hour later I would get these awful stomach pains in the middle of class. When I first started it, the pain was like, eh, I can deal, but it started getting worse and worse as each day progressed. I was very sad when I had to go off of this though, as it was the first and only thing that cleared up my acne entirely. My doctor said that very few people have such a bad reaction as I did.
I don't know why my GP gave me these tablets, because they're not the go-to for acne and there are much better drugs out there geared specifically for it. The oral form is erythromycin is basically something best avoided - possibly the worst drug out there, and I know I'm not the only one who thinks this. Apart from causing crippling stomach pain, hunger pangs, dizziness, heart racing and depression, it doesn't really do anything helpful. These are all symptoms that are apparently very common, so someone please tell me why has this medication has not been taken off the market?
Just use it 2 times a day and your acne will clear up! I use it after I shower in the morning then when I'm about to sleep. The only thing to worry about is not moving your face around to much or it will peel off. So no more funny YouTube videos for you!
I don't really like it i used benzaclin in the past and it worked wonders the dermo prescribed me enthro. because its the generic version but it never did, and it doesn't work no where near the same as benzaclin.
Well, I started taking it at around mid October, that is my when my skin began improving. By mid November of 2010 my face was completely cleared! Not a break out in site! So much that I started only applying it every once in a while when a single spot came out of nowhere (very tiny spot) but for the most part I was acne free for about 5 months until... until late March... they started appearing again... I smothered my entire face with the topical erythromycin gel hoping that my old friend would destroy them, but no, nothing but a little dryness... Bottom line is, enjoy the few months of clear skin, but know that it will eventually come to an end...
I'm an adult female, had acne since I was 13, due to hormones I believe as it's mostly on my chin.
Doctor prescribed me this, I use it morning and night, and I no longer get acne, AT ALL.
took maybe 1 week before i saw results.
A++ would recommend!
I have moderate persistent acne. I'm very sensitive to basically every oral acne treatment which makes it so hard to cure it. I did accutane but had to stop after two and a half months from ear ringing...it was a godsend but I still had three pimples (because I didn't finish) I asked for Erythromycin because I hadn't tried it yet...the side effects for me is worse than accutane! ha. It gave me muscular skeletal pains when I move my chest. It feels sore....I'm sure this is good for some patients but not for me. For now I'll just continue using the topical Aczone which seems to be doing wonders.
my physican prescrited the oral form of erythromycin to help with the initial breakout of the tretinoin gel he also prescribed along with it. he advised me to take me only one pill each morning and use the tretinoin gel each night. i used it for a couple weeks and i broke out severely (i know this is because of the tretinoin gel's initial breakout, not directly related towards erythromycin). about a month later i had a derm appointment and he informed me that most types of acne are already resistent to this antibiotic. so he told me to quit using this and prescribed me with two other antibiotics. he gave me the oral form of doxycycline and the topical lotion clindamycin. these two medications were also taken along with the tretinoin. please understand that i am not bashing this product because i have read that it does wonders for some people i just thought i should share my story!